# SDR ASAA2016060917011

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 3,686 hours, 1,206 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL AND WEATHER RADAR FAIL ON MFD.  ACFT GROUNDED.  REMOVED WEATHER RADAR R/T AND CLEANED DIRT AND DUST FROM FAN.  REINSTALLED R/T, ACCOMPLISHED WEATHER RADAR SYSTEM BITE IAW FIM 34-43, TASK 801.  WEATHER RADAR TEST PASSED.
